# SDR DALA2015070504164

- Difficulty date: July 4, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF FUEL ACCESS NR 2302C.  CORROSION WAS REMOVED AND FOUND OUT OF LIMITS.   THE ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A.
